# SDR FDEA202409091258

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 1384 X= -8.5 FOUND CROWN   DAMAGED. MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 1384 X= -8.5 CROWN GOUGE MARK   ON EDGE AREA REMOVED AS PER MD11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER   MD11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 1331 TO   STATION 1391 X= -8.5 AS PER MD11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
